Benzo Buddies lifer agonizes over whether or not to hop back on pill cocktail

Back again after 5 years off - worse than acute - could it be related??
« on: October 17, 2020, 04:23:19 pm »

[Buddie]

Hello! I’m hoping someone can PLEASE help or connect me with a member or moderator who might help!
I haven’t been on this site in years. I had horrendous and protracted withdrawals from Xanax, Klonopin, Gabapentin and Remeron. I was cold turkey’ed many times, out on, off, etc etc. I nearly lost my life. Anyway, I was finally off all of everything and slowly recovering. I was able to work part time – sleep between 5-8 hrs a night without a blood sugar crash (regularly) – I also have severe hypoglycemia and adrenal issues from all of this – and could exercise a decent amount. This was back in Feb. I still had issues but was perhaps 65% recovered. But then I started getting stomach issues that the doctors could not figure out. It was severe. I would go from pain, to acid, etc and my nervous system would kick in to try to numb the pain. Drs tried natural remedies bc I’m still super sensitive to meds but nothing helped. I started losing function and so much weight we had to try PPIs etc but they too did not work. I felt like I was back to being in acute withdrawal. My exact symptoms were back. One of my natural drs recognized it and said since my nervous system never fully recovered that is probably why this is happening. I have also been SEVERELY isolated, super stressed because I can’t work, have NO SUPPORT at all where I live – it is just me etc etc and afraid of everything going on in the world. Well, as the summer progressed, I kept getting worse. ALL of my doctors could not figure it out as my symptoms are MORE severe than they ever were in any withdrawal They all quit and said go to my home state of Ohio where I have some friends, old drs who got me through the last withdrawal etc. and it was cheaper to live. I was thinking about moving out of state but then that became too stressful too. I now cannot sleep at ALL! I try to relax and my heart BOOMS out of my chest. I get extreme adrenaline surges that set my whole body on fire – I feel like I am being dipped in acid and then I vomit. I have lost 30 lbs. I have kept trying to endure this on my own but the pain and burning the stomach, nerves, etc is so severe. I have had a seizure – I NEVER had that in acute. Othertimes, when I may get a few hours of sleep (usually every 3rd or 4th day) I wake DRENCHED in sweat, confused. My hypoglycemia at that point is so severe. It gets so low. My muscles are constantly twitching and shaking whenever I calm down but the second I calm down I realize the severe issues the cortisol for all these months has caused and the pain and agony is unbearable and my body can’t take it. I don’t really know how to endure this – at this point I am losing function to take care of myself on my own – I don’t have anyone to else or care for me here so drs are saying I must move for help. They will not prescribe benzos again but are suggesting if I get to Ohio that I should ask my old psych about it or go back on the regimen of K, Rem, and gaba. I don’t know if it will work. And I’m afraid after all I have been through. We have tried other anxiety meds like visterol CBD etc and it made me sooooo much more anxious. However, I cannot live like this – Has anyone EVER HEARD of anything LIKE THIS?????? What do people do??? Am I too far gone to ever heal? Even when I am calm in the day it comes out in my sleep with these horrible jerky surges. I do not want to go back on Benzos but I don’t know how else to deal with this. Would I kindle? Thanks for any of your replies!!!

PS Sorry this is so long!
« Last Edit: October 20, 2020, 06:07:22 pm by [Buddie] »

Leave a Reply

Your email address will not be published. Required fields are marked *